# SDR AWXA200401433

- Difficulty date: December 23, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 46,568 hours, 31,504 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ONT - DIVERSION / SMOKE - FLT 0282 - EN ROUTE FROM PHX TO SJC THE CAPTAINS SLIDING WINDOW OVERHEATED AND BEGAN TO ARC AND SMOKE.  THE CREW DISCONNECTED THE WINDOW HEAT CONNECTOR AND DIVERTED INTO ONT.  ISSUED MEL 30-11 LT SIDE WINDOW HEAT INOP.  WHEN AIRCRAFT ARRIVED IN LAS MAINTENANCE REPAIRED PINCHED WIRE AND RE-PINNED WINDOW HEAT CONNECTOR AT LT SLIDING WINDOW IAW SPM 20-00, OPERATIONAL TEST WAS GOOD IAW T/C A1B30003.
